Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 537930, 24 pages
Research Article

New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 20 March 2012; Revised 14 September 2012; Accepted 14 September 2012

Academic Editor: Massimo Scalia

Copyright © 2012 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy, M. Sh. Alhuthali, and M. A. Abdelkawy, “New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 537930, 24 pages, 2012.